# SDR SWAA980849

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND CRACKED FWD SERVICE DOOR AT GUSSET IN LWR AFT CORNER.  REMOVED AND REPLACED PER BOEING SRM.
